# SDR DALA2023052204054

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 47,921 hours, 34,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT ATTENDANT NOTED THAT THE EMERGENCY EXIT COVER DIFFUSER LENS WAS DAMAGED AT LOCATION 603. MAINTENANCE RESECURED THE EMERGENCY EXIT COVER LIGHT LENS OVER AISLE AT ROW 20 AS REQUIRED. NO DEFECTS NOTED. (LP #2776663)
